# SDR ASAA2020081753028

- Difficulty date: August 15, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 42,557 hours, 12,604 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7250 · Turbine Section
- Part: Flange
- Part number: 3401688030
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPORT OF FILIFORM DEBRIS FOUND IN NR 1 ENGINE AFT SUMP MCD SCAVENGE SCREEN.  GROUNDED - YES.  REMOVED TURBINE REAR FRAME OIL INLET COVER, REF B737-800 AMM TASK 72-56-00-000-802-F00.  COMPLETED STEPS 1,2 AND 3 OF TSR.  MEASURED LPT SHAFT ASSY SEAL TOOTH OUTER DIA AT 2.077 WITHIN LIMITS, REF AMM 72-55-00-200-801-F00.  FOUND DAMAGED FLANGE ASSEMBLY BOLT HOLES CRACKED AND BROKEN OFF.  REMOVED AND REPLACED FLANGE ASSEMBLY AND OIL INLET COVER, REF B737-800 AMM 72-56-00-400-801-F00.
